Skip to Content

Benazepril/Hydrochlorothiazide - does it cause sleeplessness?

Question is Closed
Report Favorite

Answers (1)

26 Aug 2009

Sleeplessness is not a known side effect of Benazepril/Hydrochlorothiazide, it is more likely to cause sleepiness.

Are you on any other medication?

If the sleeplessness persists, let your doctor know.

http://www.drugs.com/sfx/benazepril-hydrochlorothiazide-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Benazepril HCL 20 mg?

I just started taking Benazepril this morning. Now I have developed a rash up and down both arms. It does not itch. Is it serious. I have a call into ...

1 answer 10 Sep 2009

Where can I find the three sided benazepril?

I was taking an orange three sided benazepril and it's been changed to a while round one. The white one is doing nothing for my bloodpressure. I ...

1 answer 31 Aug 2011

Benazepril/Hydrochlorothiazide - In may 2012, my Doctor put me on Benazeptrin HCTZ TAB 20-12.5 for?

... high blood pressure, in August 2012, I developed Peyronie's Disease. I can assure I did not injure my penis, I am convinced this occured due ...

3 answers 10 Dec 2012

Amlodipine/Benazepril - I have an aortic aneurysms -- 4.6x4.2cm in abdominal aorta 74.8x4.3cm in?

... ascending aorta. taking blood pressure meds -amlodipine-benazepril 5-10mg &metroprolol succer 50mg should I stop them to take a cardiolite ...

1 answer 23 Jan 2014

Amlodipine/Benazepril - Amlodipine-Benazepril Ingredients differences?

1) Curious to know the differences in manufacturing ingredients of Amlodipine - Benazepril 5/20 capsules from Dr. Reddy Co. vs Lupin Co. 2) Are these ...

0 answers 19 Mar 2015